# SDR AALA202104309053

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,782 hours, 14,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23177
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTENDANT PANEL SHOWS AMBER MESSAGE, CHECK SLIDE PRESSURE ON PASSENGER / CREW DOOR 1L. REPLACED ESCAPE SLIDE ASSEMBLY PER AMM 25-62-44-400-006-A.
